# SDR GTIA2022010436203

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 6,597 hours, 2,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ASSIST CYLINDER - LOW PRESSURE AT 1,000 PSI-SERVICED L-2 DOOR ASSIST CYLINDER IAW AMM 52-10-00. OP CHECKS GOOD (REPEAT DISCREPANCY LP 2733455-1).
